Record:   Prev Next
書名 Hiroshima mathematical journal
出版項 Hiroshima, Japan : Dept. of Mathematics, Faculty of Science, Hiroshima University,
國際標準期刊編號 0018-2079
book jacket

身份 EX-011 
館藏地數學所圖書室
Lib. Has1(1971)-45(2015)-
最新收到: 七月 2019 v.49 no.2

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 數學所圖書室  v.1 (1971)    館內使用    30340100074032
 數學所圖書室  v.2 (1972)    館內使用    30340100074040
 數學所圖書室  v.3 (1973)    館內使用    30340100074057
 數學所圖書室  v.4 (1974)    館內使用    30340100074065
 數學所圖書室  v.5 (1975)    館內使用    30340100074073
 數學所圖書室  v.6 (1976)    館內使用    30340100074081
 數學所圖書室  v.7 (1977)    館內使用    30340100074099
 數學所圖書室  v.8 (1978)    館內使用    30340100076680
 數學所圖書室  v.9 (1979)    館內使用    30340100088024
 數學所圖書室  v.10 (1980)    館內使用    30340100156946

說明 v. ; 26 cm
Three no. a year <, May 1976->
Semiannual, 1971-
Began with: Vol. 1, no. 1 (July 1971)
附註 Description based on: Vol. 6, no. 2 (May 1976); title from cover
Mathematical reviews 0025-5629
先前题名 Hiroshima Daigaku. Journal of science of the Hiroshima University. Series A-I, Mathematics 0386-3026 (OCoLC)1645327 (DLC) 68128463
主題 Mathematics -- Periodicals
Alt Author Hiroshima Daigaku. Sūgaku Kyōshitsu
Alt Title Hiroshima math. j
Record:   Prev Next